Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

have been on marplan for 2 months

Posted by mb on November 30, 1999, at 21:36:30

In reply to On Marplan & DIZZY DIZZY DIZZY!!, posted by Jacquelinhyde on November 30, 1999, at 10:22:03

hi - sorry, but no dizziness here, yet. sometimes the full effect of medication kicks in beyond the so-called "magical 4 week waiting period." i've read pubmed research articles mentioning some benefits of parnate are realized until almost one year of continuous usage. so, what i'm saying is you may want to consider cutting back on dosage, and giving your body a few weeks to adjust. if you don't like the lower dosage, your doc may want to consider an maoi augmentation strategy, using pindolol or, very cautiously, bupropion. your doc will know best, of course.

good luck. mb




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mb thread:15986